Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My three year old has a lot of bald spots on his scalp, what could be this?

My three year old has a lot of bald spots on his scalp that just started a year old. they are the size of a dime. Now it s getting worse. Is this normal?
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Most probable diagnsosis is alopecia areata. Use a steroid plus salicylic acid cream.
Answered: Fri, 11 Mar 2011
I find this answer helpful
General & Family Physician Dr. Gautam Das's  Response
Hi. He needs to be seen by a dermatologist to diagnose the cause. In cases of alopecia areata a variety of treatments can be tried. Steroid injections, creams, and shampoos (such as clobetasol or fluocinonide) for the scalp have been used for many years. Other medications include minoxidil, irritants (anthralin or topical coal tar), and topical immunotherapy (cyclosporine), each of which are sometimes used in different combinations. Please consult your doctor so that it is reversed on the earliest.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor